# SDR MALA010265

- Difficulty date: February 9, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806002
- Part serial: A184904S
- Condition: Malfunctioned
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3563 OUT OF MSP, LEFT MAIN GEAR INTRANSIT LIGHT AND GEAR HANDLE UNSAFE LIGHT REMAINED ILLUMINATED IN FLIGHT.  CYCLE GEAR, NO EFFECT. AIR RETURN TO MSP.  MAINTENANCE REPLACED LEFT MLG DOOR UPLOCK, REF: 409 CARD 087496 FOR DETAILS.  REPLACED PCB P/N 8-060-02, S/N ON A158321, S/N OFF A184904S, PERFORMED OPS AND GEAR CYCLES.  OPS CHECK GOOD.
